# SDR CA010213017

- Difficulty date: December 4, 2000
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF343A
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Check Valve
- Part number: 2810044101
- Condition: Open
- Location: Oil Replnh Line
- Component: Check Valve, Ge, CF343A
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) A LOP WARNING APPEARED IN FLIGHT DEC.4,2000 AT 14:45 Z. THE CREW SHUTDOWN THE AFFECTED ENGINE AND CARRIED OUT AN UNEVENTFUL LANDING AT DESTINATION IN PORTUGAL. TROUBLESHOOTING REVEALED A REDUCED ENGINE OIL LEVEL DUE TO A FAILED OPEN CHECK VALVE IN THE OIL REPLENISHMENT LINE OF THAT SYSTEM. VALVE REPLACED, OIL REPLENISHED AND AIRCRAFT RETURNED TO SERVICE. INVESTIGATION STILL IN PROGRESS.
